# SDR IPXA2014060683204

- Difficulty date: May 12, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, CRACKED FORMER IN RT WING FIXED L/E NEAR XORS 917.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FORMER IAW DWG ARB 2920, SRM 51-35-01, 51-31-01, 51-33-01.
